# SDR AALA202207188935

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 35,538 hours, 14,471 cycles
- System (JASC): 2540 · Lavatories
- Part: Extinguisher
- Condition: Malfunctioned
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A, P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED SMOKE AND SMALL FIRE IN THE AFT LAVATORY AND ODOR OF CIGARETTES (L4). USED PROTECTIVE BREATHING EQUIPMENT AND 1 FIRE EXTINGUISHER. REPLACED PBE AND FIRE EXTINGUISHER REF AMM 25-64-00 & 26-26-01. INSPECTED LAVATORY NO DAMAGE FOUND. LAVATORY TRASH CAN EXTINGUISHER NOT DISCHARGED. LAVATORY OK FOR SERVICE.
